| Model Number |
9.0 MM FLIP CUTTER II |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/10/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a graftlink surgery the deployable part of the device broke while drilling.The broken pieces were retrieved from patient.There was no harm for patient, operator or third party.The surgery was finished successfully with a new flipcutter.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Complaint is confirmed.Visual evaluation noted that the cutter tip and the distal end of the shaft on one side of the slot were broken.However, the broken pieces were not returned for investigation.The most likely cause of this condition is the excessive force used to pry and leverage the device.Functional testing was not performed due to the damage to the device.